# SDR USA2004F00086

- Difficulty date: June 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Support
- Part number: D5348015900400
- Condition: Corroded
- Location: Girt Bar
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SUPPORT PLATE, 6 INCH X 0.5 INCH X .020 INCH.  INSTALLED NEW R2 DOOR FORWARD GIRT BAR FITTING SUPPORT PLATE.
